# SDR 01FDEA01039

- Difficulty date: December 7, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46802
- Aircraft time: 63,802 hours, 18,881 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED LONGERON 18 LEFT AT BS 1215.  REMOVED AND REPLACED LONGERON PER SRM 53-10-00.
